# SDR DHLA2009873002

- Difficulty date: December 19, 2009
- Submitted: December 20, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,004 hours, 25,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 8696-06:  EXFOLIATION CORROSION DISCOVERED ON FUSELAGE SKIN AT APPROXIMATE FS 1464 AND LONGERON 36.  ACCOMPLISHED FUSELAGE SKIN DOUBLER AND FILLER REPAIR IAW SRM 53-2-1, FIG 7 TR 53-203, SHEET 13, EVA D853-00315 AND NDT MANUAL.  HFEC OF REPAIR PARTS AND DAMAGE CUT-OUT AREA ON FUSELAGE ACCOMPLISHED IAW STEP 3 AND 9 OF LISTED EVA.  NO CRACKS OR CORROSION NOTED.  MATERIALS USED:  FILLER;  7075-T6, 0.100" X 4.5" X 4.5", PO NR 7157423.  DOUBLER;  7075-T6, 0.125" X 11.687" X 10.374", PO NR 8306052.  THIS IS A CLASS II LIFE LIMITED REPAIR IAW SRM 53-2-1.
